4
views
0
recommends
+1 Recommend
1 collections
    0
    shares
      • Record: found
      • Abstract: found
      • Article: found

      Flash Pulmonary Edema Heralding Renal Artery Spasm

      , ,

      Cardiology

      S. Karger AG

      Renal artery, spasm, Pulmonary edema

      Read this article at

      ScienceOpenPublisherPubMed
      Bookmark
          There is no author summary for this article yet. Authors can add summaries to their articles on ScienceOpen to make them more accessible to a non-specialist audience.

          Abstract

          Flash pulmonary edema is a condition characterized by sudden and recurrent episodes of dyspnea resulting from acute pulmonary venous congestion in the presence of normal or well-preserved left ventricular systolic function. This is usually associated with bilateral renal artery stenosis or stenosis of a single surviving kidney. We describe a patient with clinical presentation of flash pulmonary edema due to renal artery spasm. To the best of our knowledge, this is the first reported case of flash pulmonary edema due to renal artery spasm.

          Related collections

          Most cited references 2

          • Record: found
          • Abstract: not found
          • Article: not found

          Renal-artery stenosis.

           S Textor,  R Safian (2001)
            Bookmark
            • Record: found
            • Abstract: not found
            • Article: not found

            RECURRENT PULMONARY OEDEMA IN HYPERTENSION DUE TO BILATERAL RENAL ARTERY STENOSIS: TREATMENT BY ANGIOPLASTY OR SURGICAL REVASCULARISATION

              Bookmark

              Author and article information

              Journal
              CRD
              Cardiology
              10.1159/issn.0008-6312
              Cardiology
              S. Karger AG
              0008-6312
              1421-9751
              2008
              December 2007
              10 July 2007
              : 109
              : 1
              : 66-67
              Affiliations
              Department of Cardiology, Shiraz University of Medical Sciences, Shiraz, Iran
              Article
              105328 Cardiology 2008;109:66–67
              10.1159/000105328
              17627111
              © 2007 S. Karger AG, Basel

              Copyright: All rights reserved. No part of this publication may be translated into other languages, reproduced or utilized in any form or by any means, electronic or mechanical, including photocopying, recording, microcopying, or by any information storage and retrieval system, without permission in writing from the publisher. Drug Dosage: The authors and the publisher have exerted every effort to ensure that drug selection and dosage set forth in this text are in accord with current recommendations and practice at the time of publication. However, in view of ongoing research, changes in government regulations, and the constant flow of information relating to drug therapy and drug reactions, the reader is urged to check the package insert for each drug for any changes in indications and dosage and for added warnings and precautions. This is particularly important when the recommended agent is a new and/or infrequently employed drug. Disclaimer: The statements, opinions and data contained in this publication are solely those of the individual authors and contributors and not of the publishers and the editor(s). The appearance of advertisements or/and product references in the publication is not a warranty, endorsement, or approval of the products or services advertised or of their effectiveness, quality or safety. The publisher and the editor(s) disclaim responsibility for any injury to persons or property resulting from any ideas, methods, instructions or products referred to in the content or advertisements.

              Page count
              Figures: 2, References: 4, Pages: 2
              Categories
              Case Report

              Comments

              Comment on this article